# SDR SWAA2022022835574

- Difficulty date: February 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF; LOWER FACE SHEET HAS MISSING FIBERS / REPLACED DAMAGED FLOOR PANEL 242AF WITH A NEW FLOOR PANEL. SEE ATTACHED ROUTINE FOR FLOOR PANEL INSTALL CARD # JPANEL-231-CLOSE. IAW IPC 53-21-00-42A ITEM 65 PN #144A5810-189. NH0305
